Generic Depakote | MyEpilepsyTeam

Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam
Powered By
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Generic Depakote
A MyEpilepsyTeam Member asked a question 💭

Has anyone had stomach pains as a result of taking the generic depakote as opposed to the name brand. My sister just started it after being diagnosed with epilepsy three weeks ago and she had been having bad stomach pains?

posted December 24, 2015 (edited)
Be the first to like/hug
A MyEpilepsyTeam Member

@A MyEpilepsyTeam Member my son was on the medication and experience stomach pains and it would be hard to take because he didn't like the taste. Finally, the pharmacist heard me and told me that they make it in a capsule and I could sprinkle it on applesauce. I wish the dr would of told me this. Ask the pharmacist and see if he will help you. I hope this helps.

posted December 28, 2015
A MyEpilepsyTeam Member

My doctor will not use the generic form of Depakote. I have taken it for 15 years.

posted December 26, 2015
A MyEpilepsyTeam Member

Yes I did and I called my Dr. and got another prescription for Neurontin and that works better for me, I haven't had many seizures since.

posted December 25, 2015

Related content

View all
Depakote
A MyEpilepsyTeam Member asked a question 💭
Has Anyone Been Diagnosed With Stomach Problems As A Side Effect Of Your Medication? Ii Take Keppra And Lamotrigine
A MyEpilepsyTeam Member asked a question 💭
Does Anyone Take Depakote? What Are The Side Affects You Experience?
A MyEpilepsyTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Your privacy is our priority. By continuing, you accept our Terms of Use and Privacy Policy.
Already a Member? Log in